| Model Number |
MMT-242T |
| Medical Device Problem Codes |
Loss of or Failure to Bond (1068); Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/26/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: patient city: (b)(6).Patient country: (b)(6).Request was performed for additional information including lot number; however, lot number was not provided.A complaint investigation was initiated under complaint investigation.Unfortunately, no specific lot number was identified, which limits the ability to trace or analyze a particular item.Investigation in progress.
Event or Problem Description
Reference number (b)(4).Event occurred in italy.The patient reported that the tape was not sticking on (b)(6) 2026, and infution set fell off without any activity.The infusion set had been in use for ten minutes.No further information available.